# SDR USAA200604001

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Aircraft time: 53,783 hours, 40,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2.75" AT STA 747 STRINGER 20L.  TWO FILLERS AND TWO DOUBLERS INSTALLED PER SRM 53-00-01 FIG 201 DETAIL XIX.
